# SDR ZZDA2009063

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CORRODED AT STA 187 LBL 12.  REMOVED AND REPLACED FLOOR SUPPORT AT STA 187 LBL 12.  REF B717 SRM 51-42-02 DWG 9936534.
